MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE PRELOADED SPHINCTEROTOME V (DISTAL WIREGUIDED)

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE PRELOADED SPHINCTEROTOME V (DISTAL WIREGUIDED)
Model Number KD-VC611Q-07203S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to olympus¿s local distributor, but not returned to omsc.Therefore the exact cause of the reported event could not be conclusively determined at this time.A supplemental report will be submitted, if additional or significant information becomes available at a later time.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed by the customer that during an endoscopic sphincterotomy (est) to remove stones in the bile duct using the subject device, the following event occurred.The papilla was punctured with the device and the wire was placed.Then the device was removed.The wire was left in place.An extraction balloon was pushed into the bile duct over the wire.The black parts were seen at the papilla and it was assumed that the wire was torn off.These parts were recovered with the biopsy forceps.The patient was not injured or harmed.There was no prolongation of the procedure.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to withdraw mfr report #8010047-2021-07314.The subject device was returned to olympus medical systems corp.(omsc) for evaluation.The cutting wire was not broken off.The results of the component analysis revealed that the black part contained components similar to the ptf coating of guidewire.Olympus medical systems corp.(omsc) confirmed that there was no mdr reportable malfunction or adverse event.

Brand Name
SINGLE USE PRELOADED SPHINCTEROTOME V (DISTAL WIREGUIDED)
Common Device Name
SINGLE USE PRELOADED SPHINCTEROTOME
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11971462
Report Number8010047-2021-07314
Device Sequence Number14367682
Product Code KNS
UDI-Device Identifier04953170399428
UDI-Public04953170399428
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K141991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKD-VC611Q-07203S
Device Lot Number0XV
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1